# SDR HNAA2011100600314

- Difficulty date: September 25, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 48,896 hours, 54,836 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 AMBER ADVISORY LIGHT ON LT GEAR, STAYS ILLUMINATED FOR APPROX 50 SECONDS AFTER GEAR RETRACTION.  ADJUSTED FORWARD NR 1 MLG DOOR MECHANISM IAW MM 32-10-21.  CYCLED LANDING GEAR SEVERAL TIMES.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
